# SDR ASOA2016071315229

- Difficulty date: July 13, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 310 IS CORRODED FROM STRINGERS 26L - 25R.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-21-06-001-001-A01, AND 53-21-06-101-002-A02. REPAIRED IAW REO 670-53-21-799.
